Year: 2015, Number: 2

  1. Naim Çağman
    Editorial
    Journal of New Theory 2 (2015) 1-1
    Full text PDF
  2. Md.Hanif PAGE
    NEW CONTINUOUS AND OPEN FUNCTIONS IN TOPOLOGICAL SPACE
    Journal of New Theory 2 (2015) 2-7
    Full text PDF
  3. S. A. El-Sheikh, A. M. Abd El-latif
    CHARACTERIZATION OF b-OPEN SOFT SETS IN SOFT TOPOLOGICAL SPACES
    Journal of New Theory 2 (2015) 8-18
    Full text PDF
  4. Adem Önal
    EXTRACTION OF DYESTUFF FROM ONION (Allium cepa L.) AND INVESTIGATION OF DYEING PROPERTIES OF COTTON AND WOOL FABRICS USING ( urea+ammonia+calcium oxalate ) MIXTURE
    Journal of New Theory 2 (2015) 19-22
    Full text PDF
  5. Muharrem Tomar, Erhan Set, Selahattin Maden
    HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES
    Journal of New Theory 2 (2015) 23-32
    Full text PDF
  6. Zulfigar Akdogan, Savas Kunduracı
    NUMERICAL METHODS FOR DISCONTINUOUS STURM-LIOUVILLE PROBLEMS
    Journal of New Theory 2 (2015) 33-42
    Full text PDF
  7. Serkan Demiriz
    RECENT RESULTS ON THE DOMAIN OF THE SOME LIMITATION METHODS IN THE SEQUENCE SPACES f0 AND f
    Journal of New Theory 2 (2015) 43-54
    Full text PDF
  8. K. M. Dharmalingam, M. Meharin, O. Ravi, P. Santhi
    ON Iπ gα*-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES
    Journal of New Theory 2 (2015) 55-62
    Full text PDF
  9. Dipankar Rana, Sankar Kumar Roy
    ROUGH LATTICE OVER BOOLEAN ALGEBRA
    Journal of New Theory 2 (2015) 63-68
    Full text PDF
  10. Mevlüt Tunç, Ümmügülsüm Şanal
    SOME PERTURBED TRAPEZOID INEQUALITIES FOR m- AND (?m)-CONVEX FUNCTIONS AND APPLICATIONS
    Journal of New Theory 2 (2015) 69-79
    Full text PDF
  11. Anagha Baby, Shinoj T.K, Sunil Jacob John
    ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS
    Journal of New Theory 2 (2015) 80-93
    Full text PDF
  12. Şerif Özlü, Hacı Aktaş
    ERROR CORRECTING SOFT CODES FOR ODD NUMBERS WHICH ARE EQUAL OR LESS THEN (n/2-1)
    Journal of New Theory 2 (2015) 94-104
    Full text PDF